A comparative study of morphometry in shell-bearing molluscs
Article first published online: 28 FEB 2006
Journal of Zoology
Volume 251, Issue 1, pages 31–38, May 2000
How to Cite
Tokeshi, M., Ota, N. and Kawai, T. (2000), A comparative study of morphometry in shell-bearing molluscs. Journal of Zoology, 251: 31–38. doi: 10.1111/j.1469-7998.2000.tb00590.x
- Issue published online: 28 FEB 2006
- Article first published online: 28 FEB 2006
- Accepted 26 June 1999
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!